Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online
Ask a Urologist   »  

What causes nausea and profuse sweating while urinating and feeling of constant shaking?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9669 Questions
Question
My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?
Wed, 23 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 30 minutes later
Brief Answer:
Please provide few more details

Detailed Answer:
Hello
Thanks for query
Noted problem that your husband is facing.

I shall be happy if you provide few more details to help me in making precise comments and suggestions
1)What is the age of your husband?
2)Does he have pain in lower abdomen?
3)How is his urine flow?
4)Is he able to empty bladder completely?
5) Does he have fever?

Expecting your feedback to answer your query . Please feel free to ask if you have more questions.

Thanks and Regards
Dr. Patil











Above answer was peer-reviewed by
 
Follow-up: What causes nausea and profuse sweating while urinating and feeling of constant shaking? 10 minutes later
He is 62. no abdominal pain and no fever. Flow Is slow and weaker than when he was younger. He can empty but may need to go again shortly.

Can I expect a response soon?
 
 
Answered by Dr. P. T. Patil 21 minutes later
Brief Answer:
He has Enlarged Prostate

Detailed Answer:
Hello
Thanks for feedback
Based on your feedback your husband has Obstructive Voiding symptoms due to Enlarged Prostate.

Consult qualified Urologist for clinical and digital rectal examination and get following tests done to confirm the diagnosis
1)Urine routine and Urine culture
2) Ultrasound Scanning of abdomen
3)Uroflowmetry
4)Renal function tests
5) Serum P.S.A

Further treatment will depend upon results of these tests.

In the meantime start taking antibiotics like Ciprofloxacin and Nitrofurantoin twice daily along with Tomsulosin once daily.

Thanks and Regards
DrPatil















Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor